# SDR ASOA201201733

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 19,872 hours, 13,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1000-1051.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL ANGLE CORRODED FROM BS 1000.00 - 1051.30.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.   PERFORMED UT THICKNESS INSPECTION OF BLEND AREA IAW MAC NDT INSPECTION PROCEDURE UT-3.  MIN MATERIAL REMAINING IS .034", ORIGINAL IS .063" MATERIAL REMOVED IS .029".  REPAIRED IAW REO 670-53-61-872.
